MathSciNet Relay Station
MathSciNet bibliographic data
MR2457096 33D05 (65D20)
Gabutti, Bruno; Allasia, Giampietro Evaluation of $q$-gamma function and $q$-analogues by iterative algorithms. Numer. Algorithms 49 (2008), no. 1-4, 159–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement